Year 2020, Volume 49 , Issue 1, Pages 78 - 86 2020-02-06

Weighted composition operators between Besov-type spaces

Hamid VAEZİ [1] , Sima HOUDFAR [2]


In this paper, we study the boundedness and the compactness  of weighted composition operators between Besov-type spaces. Also, we give a Carleson measure characterization of  weighted composition operators on Besov spaces.
(Weighted) composition operator, Besov-type space, Carleson measure
  • [1] J. Arazy, S.D. Fisher and J. Peetre, Mobius invariant function spaces, J. Reine Angew. Math. 363, 110–145, 1985.
  • [2] D. Blasi and J. Pav, A Characterization of Besov type spaces and applications to Hankel-type operators, Michigan Math. J. 56, 401–418, 2008.
  • [3] F. Colonna and S. Li, Weighted Composition Operators from the Besov spaces into the Bloch space, Bull. Malays. Math. Sci. Soc. 36, 1027–1039, 2013.
  • [4] F. Colonna and M. Tjani, Weighted Composition Operators from the Besov spaces into the weighted type space $H_{\mu}^\infty$, J. Math. Anal. Appl. 402, 594–611, 2013.
  • [5] F. Colonna and M. Tjani, Weighted Composition Operators from the analytic Besov spaces to BMOA , Oper. Theory Adv. Appl. 236, 133–157, 2014.
  • [6] M.D. Contreras and A.G. Hernandez-Diaz, Weighted composition operators on Hardy spaces, J. Math. Anal. Appl. 263, 224–233, 2001.
  • [7] C.C. Cowen and B.D. MacCluer, Composition operators on spaces of analytic func- tions, CRC Press, Boca Raton, New York, 1995.
  • [8] P.R. Halmos, Measure Theory, Grad. Texts in Math., 18, Springer-Verlag, New York, 1974.
  • [9] M. Hassanlou, J. Laitila and H. Vaezi, Weighted composition operators between weak spaces of vector-valued analytic functions, Analysis, 37, 39–45, 2017.
  • [10] M. Hassanlou, H. Vaezi and M.Wang, Weighted composition operators on weak vector- valued Bergman spaces and Hardy spaces, Banach J. Math. Anal. 9 (2), 35–43, 2015.
  • [11] J.H. Shapiro, Composition operators and classical function theory, Berlin, Germany, Springer- Verlag, 1993.
  • [12] M. Tjani, Compact composition operators on Besov space, Trans. Amer. Math. Soc. 355 (11), 4683–4698, 2003.
  • [13] W. Yang, Weighted composition operators from Bloch-type spaces to weighted-type spaces, Ars. Combin. 92, 415–423, 2009.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-7797-512X
Author: Hamid VAEZİ (Primary Author)
Institution: University of Tabriz
Country: Iran


Orcid: 0000-0001-9820-1369
Author: Sima HOUDFAR
Institution: University of Tabriz
Country: Iran


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms504601, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {78 - 86}, doi = {10.15672/HJMS.2018.654}, title = {Weighted composition operators between Besov-type spaces}, key = {cite}, author = {VAEZİ, Hamid and HOUDFAR, Sima} }
APA VAEZİ, H , HOUDFAR, S . (2020). Weighted composition operators between Besov-type spaces. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 78-86 . DOI: 10.15672/HJMS.2018.654
MLA VAEZİ, H , HOUDFAR, S . "Weighted composition operators between Besov-type spaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 78-86 <https://dergipark.org.tr/en/pub/hujms/issue/52287/504601>
Chicago VAEZİ, H , HOUDFAR, S . "Weighted composition operators between Besov-type spaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 78-86
RIS TY - JOUR T1 - Weighted composition operators between Besov-type spaces AU - Hamid VAEZİ , Sima HOUDFAR Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2018.654 DO - 10.15672/HJMS.2018.654 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 78 EP - 86 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2018.654 UR - https://doi.org/10.15672/HJMS.2018.654 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Weighted composition operators between Besov-type spaces %A Hamid VAEZİ , Sima HOUDFAR %T Weighted composition operators between Besov-type spaces %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2018.654 %U 10.15672/HJMS.2018.654
ISNAD VAEZİ, Hamid , HOUDFAR, Sima . "Weighted composition operators between Besov-type spaces". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 78-86 . https://doi.org/10.15672/HJMS.2018.654
AMA VAEZİ H , HOUDFAR S . Weighted composition operators between Besov-type spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 78-86.
Vancouver VAEZİ H , HOUDFAR S . Weighted composition operators between Besov-type spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 86-78.